IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/642

Title: Optimization of Discrete-Time, Stochastic Systems
Authors: Papageorgiou, Nikolaos
Keywords: Bellman Function
Dynamic Programming
Conditional Expectation
Measurable Selection
Induction
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 4, (1995), 267p-282p
Abstract: In this paper we study discrete-time, finite horizon stochastic systems with multivalued dynamics and obtain a necessary and sufficient condition for optimality using the dynamic programming method. Then we examine a nonlinear stochastic discrete-time system with feedback control constraints and for it, we derive a necessary and sufficient condition for optimality which we then use to establish the existence of an optimal policy.
Description: * This research was supported by a grant from the Greek Ministry of Industry and Technology.
URI: http://hdl.handle.net/10525/642
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol21-num4-1995-p267-p282.pdf490.17 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback